Aspartame

Consider Aspartame in your Vegetarian Diet

Monsanto is the manufacture of Aspartame, more commonly recognized as ‘NutraSweet’, ‘Equal’, and ‘Spoonful’. The EPA admits that they are bewildered by an epidemic of multiple sclerosis and systemic lupus, and are at a loss to understand the toxin causing these conditions. Perhaps the fact that when you raise the temperature of Aspartame above 86 degrees Fahrenheit, the wood alcohol in ASPARTAME converts to formaldehyde and then to formic acid. This in turn causes metabolic acidosis. Incidentally, formic acid is the poison found in the sting of fire ants. I remember the fragrance of formaldehyde well; while in medical lab, I was retrieving lung tissue samples from the cadaver of a woman, who had smoked most of her life. I did break a surgical knife, removing the sample. But that’s another story. It would appear that the methanol toxicity mimics multiple sclerosis, and this is why people were being diagnosed with having multiple sclerosis in error. Multiple sclerosis is not a death sentence, but methanol toxicity is a definite. In cases of systemic lupus, the findings are as rampant as multiple sclerosis, when reviewing Diet Coke and Diet Pepsi drinkers. When you use ASPARTAME (NutraSweet, Equal, Spoonful, etc.) and you most likely suffer from fibromyalgia symptoms, spasms, shooting pains, numbness in your legs, cramps, vertigo, dizziness, headaches, tinnitus, joint pain, depression, anxiety attacks, slurred speech, blurred vision, or memory loss — you probably have ASPARTAME DISEASE! Even the ambassador of Uganda, admits that their sugar industry is adding aspartame. The Uganda sugar industry leader’s son can no longer walk – due in part to product usage! Even today there are over 5,000 products containing this chemical, and the PATENT HAS EXPIRED! People are going blind. The methanol in the aspartame converts to formaldehyde in the retina of the eye. Formaldehyde is grouped in the same class of chemicals as cyanide and arsenic, these are POISONS folks. All kinds of neurological problems result when Aspartame changes the brain’s chemistry. It is the reason for severe seizures. This “Aspartame” drug changes the dopamine level in the brain. Dr. Russell Blaylock, neurosurgeon, said, “The ingredients stimulates the neurons of the brain to death, causing brain damage of varying degrees.” Dr.Blaylock has written a book entitled “EXCITOTOXINS: THE TASTE THAT KILLS” (Health Press 1-800-643-2665). Just one last thought that you might want to ponder: Remember that heat can liberate the methanol from the aspartame at 86 degrees F. Diet drinks sit in the 120 degree F. Iraqian sun for weeks at a time on pallets. Our service men and women drink them all day long. All of their symptoms are identical to aspartame poisoning. F.D.A. is supposed to be working for us?